# SDR AALA20160308002

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 65,764 hours, 10,512 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Misinstalled
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER OVERRIDE ACTUATOR LOWER MOUNT BOLT FOUND NOT INSTALLED CORRECTLY THROUGH ACTUATOR MOUNT.  REMOVED LOWER MOUNT BOLT ON ACTUATOR, REPOSITIONED ACTUATOR & REPLACED BOLT SECURING ACTUATOR IAW AMM 25-65-20.  ACFT IN BASE MX.
